RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TVT:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TVT, 2010, Volume 48, Issue 2, Pages 290–302 (Mi tvt722)  

This article is cited in 2 scientific papers (total in 2 papers)

Heat and Mass Transfer and Physical Gasdynamics

Obtaining analytical solutions of equations of hydrodynamic and thermal boundary layers by means of introduction of additional boundary conditions

E. V. Stefanyuk, V. A. Kudinov

Samara State Technical University

Abstract: Mathematical models of hydrodynamic and thermal boundary layers, given in the form of integral equations with the introduction of additional boundary conditions, are used for developing the procedure for obtaining approximate analytical solutions of input differential equations of boundary layers, which enables one to obtain solutions almost of desired degree of accuracy. Thus, even in the fourth approximation, the difference of the obtained analytical solution of the problem for hydrodynamic boundary layer from the exact solution is about $0.1 %$, and that for thermal boundary layer—less than $0.5 %$. In view of the resultant solutions, the distribution of identical velocities (isotachs) and isotherms within the respective boundary layers is analyzed. Investigations are also performed of the velocities of motion of isotachs and isotherms along transverse coordinate as a function of the value of longitudinal variable.

Full text: PDF file (956 kB)

English version:
High Temperature, 2010, 48:2, 272–284

Bibliographic databases:

UDC: 536.2 (075)
PACS: 42.20.+8, 47.15.-x
Received: 04.12.2008

Citation: E. V. Stefanyuk, V. A. Kudinov, “Obtaining analytical solutions of equations of hydrodynamic and thermal boundary layers by means of introduction of additional boundary conditions”, TVT, 48:2 (2010), 290–302; High Temperature, 48:2 (2010), 272–284

Citation in format AMSBIB
\Bibitem{SteKud10}
\by E.~V.~Stefanyuk, V.~A.~Kudinov
\paper Obtaining analytical solutions of equations of hydrodynamic and thermal boundary layers by means of introduction of additional boundary conditions
\jour TVT
\yr 2010
\vol 48
\issue 2
\pages 290--302
\mathnet{http://mi.mathnet.ru/tvt722}
\elib{http://elibrary.ru/item.asp?id=13725631}
\transl
\jour High Temperature
\yr 2010
\vol 48
\issue 2
\pages 272--284
\crossref{https://doi.org/10.1134/S0018151X10020203}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000277241300020}
\elib{http://elibrary.ru/item.asp?id=15313740}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-77952311456}


Linking options:
  • http://mi.mathnet.ru/eng/tvt722
  • http://mi.mathnet.ru/eng/tvt/v48/i2/p290

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. V. Kudinov, V. A. Kudinov, E. V. Kotova, A. E. Kuznetsova, “Generalized functions in thermal conductivity problems for multilayered constructions”, High Temperature, 51:6 (2013), 830–840  mathnet  crossref  crossref  isi  elib  elib
    2. I. V. Kudinov, A. N. Branfileva, A. V. Eremin, M. P. Skvortsova, “Modelirovanie teploobmena v turbulentnom pogranichnom sloe s ispolzovaniem poluempiricheskoi teorii turbulentnosti”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 4(37) (2014), 157–169  mathnet  crossref  zmath  elib
  • Teplofizika vysokikh temperatur Teplofizika vysokikh temperatur
    Number of views:
    This page:98
    Full text:29

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019